Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 148, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 4, 2011, 6:19 PM CDT for 4 counties in Mississippi. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 6:19 PM CDT (23:19 UTC)
- Expired
- Apr 4, 2011, 7:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Newton County, MS, Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:21 PM CDT | TSTM WND DMG | 2 E Forest, MS | FIVE TREES WERE BLOWN DOWN AROUND FOREST ON HIGHWAYS 35 AND 21. |
| Apr 4, 6:23 PM CDT | TSTM WND DMG | 2 S Union, MS | TREES DOWN ACROSS HWY 489 |
| Apr 4, 6:30 PM CDT | TSTM WND DMG | Newton, MS | TREES DOWN ACROSS HWY 15 |
| Apr 4, 6:45 PM CDT | TSTM WND DMG | 5 Ene Decatur, MS | TREES DOWN ACROSS ESHEE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 5:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS54 KJAN 042319
SVRJAN
MSC061-101-123-129-050000-
/O.NEW.KJAN.SV.W.0148.110404T2319Z-110405T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF FOREST...
NORTHEASTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON...
* UNTIL 700 PM CDT
* AT 619 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PROSPECT TO 12 MILES SOUTHWEST
OF ROBERTS MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONEHATTA...LAWRENCE...STRATTON...GARLANDVILLE...DECATUR...LITTLE
ROCK...ROSE HILL AND DUFFEE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3256 8892 3211 8893 3208 8932 3233 8950
3258 8940
TIME...MOT...LOC 2319Z 270DEG 53KT 3258 8931 3208 8931
$$1 follow-up statement
274
WWUS54 KJAN 042343
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT MON APR 4 2011
MSC123-129-042352-
/O.CAN.KJAN.SV.W.0148.000000T0000Z-110405T0000Z/
SMITH MS-SCOTT MS-
643 PM CDT MON APR 4 2011
...SEVERE THUNDERSTORM WARNING CANCELLED FOR EASTERN SCOTT AND
NORTHEASTERN SMITH COUNTIES...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3209 8930 3234 8929 3256 8930 3256 8893
3211 8894 3211 8898
TIME...MOT...LOC 2342Z 270DEG 53KT 3258 8891 3208 8891
$$
MSC061-101-050000-
/O.CON.KJAN.SV.W.0148.000000T0000Z-110405T0000Z/
JASPER MS-NEWTON MS-
643 PM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NEWTON AND NORTHERN JASPER COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF DUFFEE TO 7
MILES SOUTHEAST OF ROSE HILL MOVING EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3209 8930 3234 8929 3256 8930 3256 8893
3211 8894 3211 8898
TIME...MOT...LOC 2342Z 270DEG 53KT 3258 8891 3208 8891
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:08 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 4, 4:08 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT MON APR 4 2011
...SEVERE THUNDERSTORMS CONTINUING THIS AFTERNOON ENDING BY MID
EVENING...
.SHORT TERM...COLD FRONT ON TRACK TO SWEEP ACROSS THE AREA THIS
AFTERNOON WITH TEMPERATURES CLIMBING INTO THE LOW 80S AND DEWPOINTS
IN THE UPPER 60S TO 70 CURRENTLY. THIS RESULTS IN MLCAPES OF
2000-2500 J/KG WITH STORM RELATIVE HELICITIES RANGING FROM 300-400
M^2/S^2 ACROSS THE AREA. CONTINUES TO LOOK LIKE DAMAGING WINDS WILL
BE THE MAIN RISK...BUT LARGE HAIL AND TORNADOES WILL CONTINUE TO BE
POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING. THE COLD FRONT WILL
EXTEND ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA EARLY THIS
EVENING WITH THE SEVERE POTENTIAL ENDING BY 7 OR 8PM DEPENDING ON THE
MOVEMENT OF THE FRONTAL BOUNDARY.
THE FRONT WILL EXIT THE AREA TO THE EAST BY MID EVENING WITH A FEW
RESIDUAL SHOWERS IN THE EAST. THE CLOUDS SHOULD CLEAR PRETTY QUICKLY
LATER TONIGHT AS DRY AIR BUILDS IN BEHIND THE FRONT. STRONG HIGH
PRESSURE WILL BUILD OVER THE AREA ON TUESDAY WITH TEMPS IN THE 60S
UNDER CLEAR SKIES. THE SURFACE RIDGE WILL SHIFT TO THE EAST OF THE
AREA ON WEDNESDAY AND OUR COOL DOWN WILL BE SHORT LIVED AS WARM
SOUTHERLY FLOW ONCE AGAIN RETURNS TO THE AREA. HIGHS ON WEDNESDAY
WILL CLIMB BACK UP INTO THE MID TO UPPER 70S. STUCK PRETTY CLOSE TO
GUIDANCE POPS AND TEMPERATURES THROUGH THE PERIOD. DID NOT MAKE ANY
CHANGES TO THE EXTENDED SO WILL ATTACH THE DISCUSSION BELOW./15/
.LONG TERM...THURSDAY THROUGH MONDAY...MED RANGE/LONG TERM LOOKS
TO BE RATHER QUIET WITH THE FOCUS BEING WARM TEMPS AND ABV AVG
CONDITIONS FOR EARLY APRIL.
UPPER LEVEL RIDGING WILL BUILD OVER THE GULF FOR LATE WEEK AND
FURTHER INCREASE OVER THE REGION THIS WEEKEND. THIS RESULTING RIDGE
AND ASSOCIATED CAPPING...WILL KEEP PRECIP ACTIVITY AT BAY THROUGH AT
LEAST SUNDAY. AS THE UPPER RIDGE AXIS BUILDS OVER THE REGION...THE
CENTER OF THE SFC HIGH WILL BE OFF THE SE US COAST. THIS WILL PUT OUR
AREA ON THE WESTERN PERIPHERY OF THE HIGH AND ENTRENCHED IN DEEP
SOUTHERLY FLOW. THE RESULT WILL BE VERY WARM LOW LEVEL TEMPS AND 60S
DEWPTS. HOT/HUMID WILL BE THE NAME OF THE GAME AND THE SAVING GRACE
LOOKS TO BE A STEADY PRESSURE GRADIENT WHICH WILL KEEP THE WINDS
BLOWING FOR RELIEF. STARTING WITH THU AND HIGHS AROUND 80S...TEMPS
WILL BUILD EACH DAY INTO THE WEEKEND. LOOK FOR MID 80S FRI AND UPPER
80S SAT. FOR NOW...FORECAST HIGHS FOR SUN ARE IN THE MID 80S...BUT
COULD EASILY BE WARMER. ACTUALLY DURING THE ENTIRE WEEKEND THE AREA
COULD SEE TEMPS PUSH 90 DEGREES. ALL THIS WOULD BE NEAR RECORD HIGH
TEMPS AS 87-90 DEGREES IS THE RANGE OF RECORDS FOR SAT-SUN.
FOR NOW...HAVE LEFT THE GUID POPS OF 20-30% GOING FOR SUN-MON DUE TO
UNCERTAINTY AND THE POSSIBILITY OF SOME SYSTEM BREAKING DOWN THE
RIDGE. /CME/
&&
.AVIATION...EXPECT STRONG SOUTHERLY WINDS OF 15 TO 20 KNOTS WITH GUSTS
OF 25 TO AROUND 35 KNOTS. AS THE FRONT PASSES THROUGH THE STRONG
WINDS WILL SWITCH AROUND TO THE NORTHWEST. EXPECT LOW CEILINGS AND
VISIBILITIES AS THE SQUALL LINE OF STORMS MOVES THROUGH THE REGION.
THE SQUALL LINE WILL LEAVE THE REGION BY 02Z. CEILINGS SHOULD BEGIN
TO LIFT TO MVFR CEILINGS SHOULD LIFT TO VFR LEVELS AS WE GO FURTHER
THROUGH THE NIGHT. WINDS WILL DECREASE FROM WEST TO EAST ACROSS THE
REGION BY 03Z./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 40 65 40 75 / 21 0 0 0
MERIDIAN 40 66 33 76 / 64 0 0 0
VICKSBURG 41 68 40 78 / 13 0 0 0
HATTIESBURG 46 68 38 77 / 64 0 0 0
NATCHEZ 39 65 37 75 / 13 0 0 0
GREENVILLE 40 65 41 74 / 9 0 0 0
GREENWOOD 37 65 40 75 / 13 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.
&&
15/CME/17Hazardous weather outlook, Apr 4, 3:09 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 309 PM CDT MON APR 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 309 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING WINDS UP TO 70 MPH...TORNADOES...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE FROM THIS AFTERNOON THROUGH 8 PM. VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM INTO A SQUALL LINE AS WELL AS CLUSTERS OF SEVERE STORMS. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN A MORE ENHANCED RISK FOR TORNADOES DURING THE AFTERNOON INTO EARLY THIS EVENING. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH FROM THE NORTHWEST FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BY 8 PM. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME PONDING OF WATER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED UNTIL ABOUT MID EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Local storm report, Apr 4, 6:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG PUCKETT 32.08N 89.78W
04/04/2011 RANKIN MS EMERGENCY MNGR
LOTS OF TREES DOWN IN PUCKETT AND CATO AREAS
&&
AGRELocal storm report, Apr 4, 6:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 7 N NATCHEZ 31.65N 91.39W
04/04/2011 ADAMS MS EMERGENCY MNGR
TREES DOWN IN THE ROSELAND FOREST AREA...MINOR DAMAGE TO
ONE RESIDENCE
&&
GERARDSpecial weather statement, Apr 4, 6:03 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT MON APR 4 2011
MSZ044>046-049>052-056>058-042345-
SMITH MS-CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS-RANKIN MS-
SCOTT MS-KEMPER MS-LEAKE MS-NESHOBA MS-
603 PM CDT MON APR 4 2011
A LINE OF STRONG THUNDERSTORMS PRODUCING PENNY TO NICKEL SIZED HAIL
AND DAMAGING WINDS FROM 40 TO 50 MPH WAS LOCATED FROM DIXON TO 10
MILES SOUTHWEST OF PULASKI AT 600 PM CDT...MOVING EAST AT 45 MPH.
IN ADDITION...VERY HEAVY RAIN AND CONTINUOUS CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. THESE STORMS CAN BECOME SEVERE RAPIDLY.
PEOPLE IN SOUTHERN NESHOBA...SOUTHEASTERN LEAKE...SOUTHERN KEMPER...
SCOTT...EAST CENTRAL RANKIN...LAUDERDALE...NEWTON...NORTHERN
JASPER...EXTREME NORTHWESTERN CLARKE AND NORTHERN SMITH COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
TORNADO WATCH 96 WAS IN EFFECT FOR PORTIONS OF CENTRAL MISSISSIPPI
UNTIL 1 AM.
LAT...LON 3252 8839 3224 8846 3215 8983 3268 8940
3266 8837
TIME...MOT...LOC 2300Z 270DEG 57KT 3265 8921 3216 8972Local storm report, Apr 4, 6:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG EDWARDS 32.33N 90.60W
04/04/2011 HINDS MS EMERGENCY MNGR
NUMEROUS TREES DOWN ALL OVER WESTERN HINDS
COUNTY...INCLUDING TOWNS OF EDWARDS...BOLTON...AND UTICA.
&&
JALLENLocal storm report, Apr 4, 6:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 NE FLORENCE 32.19N 90.09W
04/04/2011 RANKIN MS PUBLIC
COUPLE TREES DOWN NEAR INTERSECTION OF HWY 469 AND
WILLIAMS ROAD.
&&
JALLENLocal storm report, Apr 4, 6:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG TOPEKA 31.42N 90.19W
04/04/2011 LAWRENCE MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY...MAINLY NEAR
TOPEKA
&&
AGREThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:05 AM CDT | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 22 hr |
| Apr 4, 10:04 AM CDT | River Flood Warning | JAN | Clay | 11 hr |
| Apr 4, 11:01 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 59 min |
| Apr 4, 11:42 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 63 min |
| Apr 4, 11:58 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower, Washington | 62 min |
| Apr 4, 12:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more | 65 min |
| Apr 4, 1:05 PM CDT | Special Weather Statement | JAN | Bolivar, Humphreys, Sharkey, Sunflower, Washington | 25 min |
| Apr 4, 1:21 PM CDT | Special Weather Statement | JAN | Issaquena | 29 min |
| Apr 4, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 29 min |
| Apr 4, 1:54 PM CDT | Special Weather Statement | JAN | Holmes | 41 min |
| Apr 4, 2:15 PM CDT | Special Weather Statement | JAN | Lowndes | 30 min |
| Apr 4, 2:24 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster | 56 min |
| Apr 4, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 52 min |
| Apr 4, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 33 min |
| Apr 4, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 24 min |
| Apr 4, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 35 min |
| Apr 4, 3:27 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 28 min |
| Apr 4, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 56 min |
| Apr 4, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 55 min |
| Apr 4, 3:43 PM CDT | Tornado Warning | JAN | Claiborne | 48 min |
| Apr 4, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 67 min |
| Apr 4, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 51 min |
| Apr 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 62 min |
| Apr 4, 4:07 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 53 min |
| Apr 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 46 min |
| Apr 4, 4:27 PM CDT | Tornado Warning | JAN | Hinds, Madison | 48 min |
| Apr 4, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 32 min |
| Apr 4, 4:36 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 66 min |
| Apr 4, 4:40 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 2 hr |
| Apr 4, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 48 min |
| Apr 4, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 58 min |
| Apr 4, 5:06 PM CDT | Tornado Warning | JAN | Rankin | 54 min |
| Apr 4, 5:16 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Madison | 119 min |
| Apr 4, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 39 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 31 min |
| Apr 4, 5:39 PM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 42 min |
| Apr 4, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 55 min |
| Apr 4, 5:56 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 64 min |
| Apr 4, 6:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Simpson, Smith | 38 min |
| Apr 4, 6:23 PM CDT | Tornado Warning | JAN | Covington, Forrest, Lamar, Marion | 27 min |
| Apr 4, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 62 min |
| Apr 4, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 51 min |
| Apr 4, 6:41 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Apr 4, 6:51 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Apr 4, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 68 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.